Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Mozhey N. P. Non-reductive Homogeneous Spaces Not Admitting Normal Connections. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2018, vol. 18, iss. 3, pp. 284-296. DOI: 10.18500/1816-9791-2018-18-3-284-296

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
28.08.2018
Full text:
(downloads: 38)
Language: 
Russian
Heading: 
Article type: 
Article
UDC: 
514.765.1

Non-reductive Homogeneous Spaces Not Admitting Normal Connections

Autors: 
Mozhey Natal’ya Pavlovna, Belarusian State University, Minsk, Belarus
Abstract: 

The purpose of the work is the classification of three-dimensional non-reductive homogeneous spacesnot admitting normal connections, affine connections, their torsion tensors, curvature and holonomy algebras. The object of investigation arepointed-non-reductive spaces and connections on them. The basic notions, such as the isotropically-faithful pair, reductive space, af?ne connection, curvature tensor and torsion tensor, holonomy algebra and normal connection are defined. The local study of homogeneous spaces is equivalent to the investigation of pairs consisting of the Lie algebra and its subalgebra. The local classification of three-dimensional non-reductive homogeneous spaces with the unsolvable Lie group of transformations not admitting normal connections is given. All invariant affine connections on those spaces are described, curvature and torsion tensors are found; the holonomy algebras are investigated and it has been determined that the invariant connection is not normal. Studies are based on the use of properties of the Lie algebras, Lie groups and homogeneous spaces and they mainly have local character. The characteristic of the method presented in the work is the application of a purely algebraic approach to the description of homogeneous spaces and connections on them, as well as the combination of methods of differential geometry, the theory of Lie groups and algebras and the theory of homogeneous spaces. The obtained results can be used in the study of manifolds and can find application in various areas of mathematics and physics, since many fundamental problems in these areas relate to the investigation of invariant objects on homogeneous spaces. 

References: 
  1. Vagner V. V. Teoriya sostavnogo mnogoobraziya [The theory of composite manifold]. Trudy seminara po vektornomu i tenzornomu analizu [Proc. of the seminar on vector and tensor analysis]. Moscow, Moscow Univ. Press, 1950, iss. 8, pp. 11–72 (in Russian).
  2. Elircsmatin C. Les connections infinitesimales dans un espace fibre differentiable. Colloque de Topologie. Bruxelles, 1950, pp. 29–55.
  3. Laptev G. F. Differencial’naya geometriya pogruzhennykh mnogoobrazij [Differential geometry of immersed manifolds]. Trudy Mosk. matem. o-va [Proc. Moscow Math. Soc.], 1953, vol. 2, pp. 275–382 (in Russian).
  4. Akivis M. A., Gol’dberg V. V., Chakmazjan A. V. Induced Connections on Manifolds in Spaces with Fundamental Groups. Russian Math. (Iz. VUZ), 2004, vol. 48, no. 10, pp. 1–15.
  5. Stoljarov A. V. Dvojstvennaya teoriya osnashchjonnykh mnogoobrazij [Dual theory of framed manifolds]. Cheboksary, Chuvashskij State Ped. Univ., 1994. 290 p. (in Russian).
  6. Lumiste U. G. Connection theory in bundle spaces. J. Soviet Math., 1973, vol. 1, iss. 3, pp. 363–390.
  7. Evtushik L. E., Lumiste Yu. G., Ostianu N. M., Shirokov A. P. Differential-geometric structures on manifolds. J. Soviet Math., 1980, vol. 14, iss. 6, pp. 1573–1719.
  8. Kobayashi S., Nomizu K. Foundations of differential geometry. New York, John Wiley and Sons, 1963, vol. 1; 1969, vol. 2.
  9. Mozhej N. P. Trekhmernye nereduktivnyje odnorodnyje prostranstva nerazreshymykh grupp Li [Three-dimensional non-reductive homogeneous spaces of unsolvable Lie groups]. Doklady NAN Belarusi [Proceedings of the National Academy of Sciences of Belarus], 2017, vol. 61, no. 4, pp. 20–26 (in Russian).
  10. Mozhej N. P. Svjaznosti na nereduktivnykh odnorodnykh prostranstvakh s nerazreshimoj gruppoj preobrazovanij [Connections on the non-reductive homogeneous spaces with the unsolvable group of transformations]. Doklady NAN Belarusi [Proceedings of the National Academy of Sciences of Belarus], 2017, vol. 61, no. 5, pp. 7–16 (in Russian).
Short text (in English):
(downloads: 59)